Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 8 January 2013

Assessing Convergence of the Markov Chain Monte Carlo Method in Multivariate Case

Denismar Alves Nogueira1, Thelma Safadi2, Daniel Furtado Ferreira2 & Eric Batista Ferreira1

Journal of Mathematics and Statistics, Volume 8, Issue 4, pp. 471–480 · doi.org/10.3844/jmssp.2012.471.480

7,019 accesses5,359 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

The formal convergence diagnosis of the Markov Chain Monte Carlo (MCMC) is made using univariate and multivariate criteria. In 1998, a multivariate extension of the univariate criterion of multiple sequences was proposed. However, due to some problems of that multivariate criterion, an alternative form of calculation was proposed in addition to the two new alternatives for multivariate convergence criteria. In this study, two models were used, one related to time series with two interventions and ARMA (2, 2) error and another related to a trivariate normal distribution, considering three different cases for the covariance matrix. In both the cases, the Gibbs sampler and the proposed criteria to monitor the convergence were used. Results revealed the proposed criteria to be adequate, besides being easy to implement.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2012 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Nogueira, D. A., Safadi, T., Ferreira, D. F. & Ferreira, E. B. (2012). Assessing Convergence of the Markov Chain Monte Carlo Method in Multivariate Case. Journal of Mathematics and Statistics, 8(4), 471–480. https://doi.org/10.3844/jmssp.2012.471.480

Licence
© Science Publications
Issue
Volume 8, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Assessing Convergence of the Markov Chain Monte Carlo Method in Multivariate CaseJournal of Mathematics and Statistics · Volume 8, Issue 4 · pp. 471–480 · © Science PublicationsDownload